# SDR 96ZZZX4355

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312GB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1585-1605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FLOOR SUPPORT CORRODED AT LBL 22 BETWEEN STA 1585 AND STA 1605.  REMOVED DAMAGED SECTION OF FLOOR SUPPORT, FABRICATED AND INSTALLED REPAIR PER SRM 51-50-02.  (X)
